Elliptic operators, Dirichlet-to-Neumann maps and quasi boundary triples

Jussi Behrndt, Matthias Langer

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Abstract

The notion of quasi boundary triples and their Weyl functions is reviewed and applied to self-adjointness and spectral problems for a class of elliptic, formally symmetric, second order partial differential expressions with variable coefficients on bounded domains.
Original languageEnglish
Title of host publicationOperator Methods for Boundary Value Problems
EditorsSeppo Hassi, Hendrik S. V. de Snoo, Franciszek Hugon Szafraniec
PublisherCambridge University Press
Pages121-160
Number of pages40
ISBN (Print)9781107606111
Publication statusPublished - Oct 2012

Publication series

NameLondon Mathematial Society Lecture Note Series
PublisherCambridge University Press

Keywords

  • extension theory
  • Dirichlet-to-Neumann maps
  • symmetric operators
  • quasi boundary triple

Cite this

Behrndt, J., & Langer, M. (2012). Elliptic operators, Dirichlet-to-Neumann maps and quasi boundary triples. In S. Hassi, H. S. V. de Snoo, & F. H. Szafraniec (Eds.), Operator Methods for Boundary Value Problems (pp. 121-160). (London Mathematial Society Lecture Note Series). Cambridge University Press.